# SDR 96ZZZX3669

- Difficulty date: May 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911MZ
- Make and model: Bolkms BK117A3
- Aircraft serial: 7098
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 40001452500
- Condition: Failed
- Location: Cockpit
- Component: RT138F
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VHF-FM HI BAND RADIO WILL NOT TRANSMIT OR RECEIVE.  REMOVED AND REPLACED.
